advertisement
Question
Posted by: Gia | 2011-03-01

A little freaked out

Hi,
I''ve been on the pill for about a year, last month I changed to Yaz because with Melodene, my periods were just too long.
Anyway, since yesterday, I''ve noticed that at lunchtime I get a metallic taste in my mouth. Could this be that I''m starting to be premenopausal, or is it my thyroid, or dam could I be pregnant??!!!
(I''m 29 years old, and sexually active)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A metallic taste is often due to hormone changes. Pregnancy is a possibility if you have missed a period. Otherwise the changed pill could be the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-03-02

A metallic taste is often due to hormone changes. Pregnancy is a possibility if you have missed a period. Otherwise the changed pill could be the cause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement